MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550275-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 02/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of atrial arrhythmias/fibrillation is listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2020 the patient presented with a non-st elevated myocardial infarction (nstemi) therefore the 2.75x28mm xience alpine was implanted.On (b)(6) 2020 the patient was re-admitted due to atrial fibrillation, and other cardiovascular symptoms.It is unknown what treatment was performed and the final patient outcome is unknown.No additional information was provided.
 
Additional Manufacturer Narrative
Nab1- product problem removed.B5 - case details updated to reflect the complaint device was a xience sierra.
 
Event or Problem Description
It was reported that on (b)(6) 2020 the patient presented with non-st elevated myocardial infraction (nstemi) therefore the 2.75x28mm xience alpine was implanted.On (b)(6) 2020 the patient was re-admitted due to atrial fibrillation, and other cardiovascular symptoms.It is unknown what treatment was performed and the final patient outcome is unknown.Additional information was received and the correct device used in the procedure is a 2.75x28mm xience sierra stent.No additional information was provided.

Brand Name
XIENCE SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10169342
Report Number2024168-2020-05144
Device Sequence Number2143457
Product Code NIQ
UDI-Device Identifier08717648227202
UDI-Public08717648227202
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2020
Device Model Number1550275-28
Device Catalogue Number1550275-28
Device Lot Number9032841
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2020
Supplement Date Received by Manufacturer10/13/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient Weight87